Phenylephrine 5 mg, Diphenhydramine 25 mg, Paracetamol 500 mg &
Caffeine 30 mg
Pack : 1 x 10 Tablets Blister Pack
Enquiry

Description

Mucobrex Tablets

 Phenylephrine 5 mg, Diphenhydramine 25 mg, Paracetamol 500 mg & Caffeine 30 mg
 Anti-Cold
 1 x 10 Tablets (Blister Pack)

  • Common Cold
  • Allergic Cough & Cold
  • Allergic Rhinitis
  • Sneezing, Sinusitis & Fever
 1 Tablet 2-3 Times daily or as directed by Physician

The combination of Phenylephrine, Diphenhydramine, Paracetamol & Caffeine belongs to the group of medicines called CNS Stimulants, Antihistamines, Analgesics-Antipyretics, and Nasal Decongestants respectively. It is used to relieve flu and cold symptoms, headache, body aches, extreme weakness, watery eyes, fever, cough, sore throat, sneezing, and runny, and congested nose.

  • In Common cold
  • In Allergic Symptoms
  • Pain Reducer & Fever Reducer
  • Take this medicine in the dose and duration as advised by your doctor.
  • Swallow with a glass of water.
  • Do not crush or chew the medicine.

This medication relieves cold and flu symptoms through several active ingredients. Phenylephrine helps to narrow small blood vessels, relieving nasal congestion and stuffiness. Diphenhydramine alleviates allergy symptoms, such as watery eyes, sneezing, and a runny nose. Paracetamol works by inhibiting the release of certain chemical messengers that cause pain and fever. Finally, caffeine enhances the effectiveness of paracetamol and reduces the drowsiness often caused by diphenhydramine.

Additional information

Dosage Form

Therapeutic Segment

Related Products

error: Content is protected !!